On the best approximations of functions defined on zero-dimensional groups

  • M. F. Timan (Днепропетр. аграр. ун-т)

Abstract

We present a survey of results of the author, his postgraduates, and other mathematicians related to the problem of finding the best approximations of functions in the investigation of properties of spaces of functions defined on zero-dimensional compact commutative groups.
Published
25.05.2012
How to Cite
TimanM. F. “On the Best Approximations of Functions Defined on Zero-Dimensional Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 5, May 2012, pp. 719-28, http://umj.imath.kiev.ua/index.php/umj/article/view/2611.
Section
Research articles